Open Access

Existence of trajectories with unbounded consumption for a model with innovations

Journal of Inequalities and Applications20062006:34380

DOI: 10.1155/JIA/2006/34380

Received: 7 March 2004

Accepted: 26 September 2004

Published: 3 January 2006

Abstract

We consider a model of economic dynamics with discrete innovations and establish the existence of trajectories with unbounded consumption.

[123456789]

Authors’ Affiliations

(1)
Department of Mathematics, The Technion – Israel Institute of Technology

References

  1. Makarov VL: On dynamic models of economy and development of ideas of L.V. Kantorovich. Economics and Mathematical Methods 1987, 23: 10–24.Google Scholar
  2. Zaslavski AJ: On a model of economic dynamics with discrete innovations. Economics and Mathematical Methods 1989, 25: 679–684.MathSciNetGoogle Scholar
  3. Zaslavski AJ: Discrete innovations in dynamic models of economy. Siberian Mathematical Journal 1990, 31: 47–59.MathSciNetGoogle Scholar
  4. Zaslavski AJ: Optimization of the growth rate in models with discrete innovations. Siberian Mathematical Journal 1991, 32: 43–50.MathSciNetGoogle Scholar
  5. Zaslavski AJ: Asymptotic behavior of paths of a model with discrete innovations. Siberian Mathematical Journal 1992,33(4):608–617. 10.1007/BF00971126MathSciNetView ArticleGoogle Scholar
  6. Zaslavski AJ: On a class of dynamical systems arising in mathematical economics. I. Dynamic Systems and Applications 1998,7(2):215–236.MATHMathSciNetGoogle Scholar
  7. Zaslavski AJ: Allocations of labour resources on trajectories for the model with discrete innovations. In Advances in Mathematical Economics, Vol. 2, Adv. Math. Econ.. Volume 2. Springer, Tokyo; 2000:137–160.Google Scholar
  8. Zaslavski AJ: On a class of dynamical systems arising in mathematical economics. II. Dynamic Systems and Applications 2000,9(1):15–35.MATHMathSciNetGoogle Scholar
  9. Zaslavski AJ: Existence of trajectories with unbounded consumption for the Makarov model with discrete innovations. Nonlinear Analysis. Real World Applications 2001,2(2):195–220. 10.1016/S0362-546X(00)00107-3MATHMathSciNetView ArticleGoogle Scholar

Copyright

© Zaslavski 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.